# SDR DALA2024071006982

- Difficulty date: July 8, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 397-406
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB STA 397-406 AND X=-59. ORIGINAL THICKNESS 0.020" AND MINIMUM REMAINING THICKNESS 0.003", THEREFORE IT IS OUT OF LIMITS PER B717-200 SRM 53-00-55-1A PROCEDURE 1 ALLOWABLE DAMAGE 1. SUMMARY OF NRC 00690: CORROSION LEVEL 2. CUSP WEB STA 397-406 AND X=-59 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4. (LP #0436126)
